JournalsprimsVol. 13, No. 2pp. 349–379

Global Existence and Asymptotics of the Solutions of the Second-Order Quasilinear Hyperbolic Equations with the First-Order Dissipation

  • Akitaka Matsumura

    Kyoto University, Japan
Global Existence and Asymptotics of the Solutions of the Second-Order Quasilinear Hyperbolic Equations with the First-Order Dissipation cover
Download PDF

Cite this article

Akitaka Matsumura, Global Existence and Asymptotics of the Solutions of the Second-Order Quasilinear Hyperbolic Equations with the First-Order Dissipation. Publ. Res. Inst. Math. Sci. 13 (1977), no. 2, pp. 349–379

DOI 10.2977/PRIMS/1195189813